American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alfred G. Noël. Some remarks on Richardson orbits in complex symmetric spaces. Math. Comp. 75 (2006) 395-417. MR 2176406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Morris Newman and Robert C. Thompson. Numerical values of Goldberg's coefficients in the series for ${\rm log}(e\sp xe\sp y)$ . Math. Comp. 48 (1987) 265-271. MR 866114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1